MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 43; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 22 43; BI MENTUM LINER
Model Number BI-MENTUM PE LINER 22,2 / 43
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Clinical adverse event received for dislocation.Event is serious and is considered mild.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2016.Date of event: (b)(6) 2022.(left hip).Treatment: closed reduction/manipulation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
(b)(6) 2022: the patient undergoes a closed reduction under general anesthesia with success.The operative notes do not provide any additional details not already captured on this pc.The patient has a history of septic hip with gram-positive cocci as well as a fungal infection as well as anterior and posterior dislocations.Per the joint registry, these failures are noted to be in affiliation to competitor products.She also has trochanteric escape due to a competitor stem.On (b)(6) 2021, the patient underwent a revision of a competitor stem and head as well as a polyethylene bimentum liner due to recurrent instability (already captured on (b)(4).The cerclage wires (noted to be synthes products per joint registry) were loose and creating metallosis so they were removed.The trochanter is completely non-united.The surgeon felt ¿quite a bit of combined version between the stem and the cup so he plans to decrease it by changing the proximal body on the competitor stem.¿ he later states the cup appeared to ¿be reasonably well positioned¿ so the cup will not be coded for mispositioning.

Brand Name
BI MENTUM PFRK PE LINER 22 43
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key15587738
Report Number1818910-2022-50043
Device Sequence Number2762307
Product Code LPH
UDI-Device Identifier03662200015504
UDI-Public03662200015504
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
Report Date (Section F) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE LINER 22,2 / 43
Device Catalogue NumberDS10014322
Device Lot Number1906131A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2022
Event Location Hospital
Date Report to Manufacturer10/07/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK CEM CUP 43; BI MENTUM PFRK PE LINER 22 43; COMPETITOR HEAD; COMPETITOR STEM; DEPUY/CMW 2G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA10/12/2022